# SDR SWAA2024062890223

- Difficulty date: May 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RH SHORT TRANSITION ANGLE AFT OF DOOR CORRODED STA 492-500A<[01] REMOVED CORROSION AT FWD CARGO R/H SHIELD SIDEPLATE ASSY STA 492 TO STA 500A PER SRM 51-10-02. MEASURED REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-30-15-1A-1 FIG.103; DETAIL G.;[02] VERIFIED C.A. STEP 1 (AMT C. PAZ) FWD CARGO R/H SHIELD SIDE PLATE ASSY; IS OUT OF LIMITS PER SRM 53-30-15-1A-1 FIG. 103; (G).;[03] DRILLED NEW R/H SHIELD SIDEPLATE IAW SRM 51-40-05.;[04] INSTALLED FWD CARGO R/H SHIELD SIDEPLATE IAW SRM 51-40-02;[05] C/W INSPECTION;[06] C/W INSPECTION
